Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A compact HL-space need not have a monolithic hyperspace
HTML articles powered by AMS MathViewer

by Henno Brandsma and Jan van Mill PDF
Proc. Amer. Math. Soc. 126 (1998), 3407-3411 Request permission

Abstract:

We show that Kunen’s example of a compact L-space, constructed under CH, can be modified so that it has a non-monolithic hyperspace. This answers a question of Bell’s. This example is also relevant to a question of Arhangel’skiĭ’s.
References
Similar Articles
Additional Information
  • Henno Brandsma
  • Affiliation: Vrije Universiteit, Faculty of Mathematics and Computer Science, De Boelelaan 1081a, 1081 HV Amsterdam, The Netherlands
  • Email: hsbrand@cs.vu.nl
  • Jan van Mill
  • Affiliation: Vrije Universiteit, Faculty of Mathematics and Computer Science, De Boelelaan 1081a, 1081 HV Amsterdam, The Netherlands
  • MR Author ID: 124825
  • Email: vanmill@cs.vu.nl
  • Received by editor(s): July 30, 1996
  • Received by editor(s) in revised form: March 19, 1997
  • Communicated by: Alan Dow
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 3407-3411
  • MSC (1991): Primary 54A20, 54B20, 54D30, 54G20
  • DOI: https://doi.org/10.1090/S0002-9939-98-04374-3
  • MathSciNet review: 1452794